# SDR USAAD99105

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE LEFT NACELLE SCAN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LEFT NACELLE SCAN EMERGENCY LIGHT BATTERY.  (M)
